Volume 04, Number 02, June 2005
 
1. On a subclass of analytic functions involving operators of fractional calculus
Maslina Darus and Santosh B. Joshi 
Page: 73-84
2. Invariants submanifolds of a manifold admitting fλ (2v+3, 1)-structure
Mohd. Nazrul Islam Khan
Page: 85-92
3. Certain q-series identities involving Ramanujanís tau-function
Satya Prakash Singh
Page: 93-96
4.

The transient for Stokesís oscillating plate in a rotating fluid : an exact solution in terms of tabulated functions  

R.K. Deka, M.K. Mazumdar and V.M. Soundalgekar
Page: 97-106
5. Some fixed point theorems for various vector-contraction mapping
A.K. Sarkar and N.R. Biswas
Page: 107-114
6. Loss and delay multi-surver queueing model with discouragement and additional servers   
G.C. Sharma, Madhu Jain and Ranjeet Singh Pundhir
Page: 115-120
7. Laminar source flow between parallel naturally permeable disks in the presence of a magnetic field
Dileep Singh Chauhan and Reema Jain 
Page: 121-136
8. Hydromagnetic flow due to a radial magnetic field through an annulus with inner cylinder of porous nature and outer rotating with constant angular velocity      
A.K. Mathur and K.K. Mishra
Page: 137-146
9.

Evaluation of ** exp (iax + b cos mx + c cos nxdx and ** exp (iax + b sin mx + c cos nxdx for a, m, n ε Z and b, c ε C in terms of modified Bessel function of the first kind    

S.P. Goyal and Ritu Goyal 
Page: 147-156